# SDR AALA2019080139019

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 30,070 hours, 11,922 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 011009687
- Condition: Defective
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL IN NR 2 MAIN SEEMS TO BE BURNING DURING CENTER TANK OPERATION. BOTH MAIN TANKS FULL AT DEPARTURE, 8.2. WHEN CENTER TANK EMPTY NR 1 MAIN 8.1 AND NR 2 MAIN 7.3. MAINTENANCE REPORTS PREVIOUS PUMP INSTALLED RECENTLY BAD FROM STOCK. REMOVED AND REPLACED R/H CTR FUEL BOOST PUMP IAW AMM 28-22-41. OPS AND LEAK CHECK GOOD. NO UNWANTED FUEL TRANSFER NOTED.
